Combinatorics

[16] Ricci-flat graphs with girth at least five

Yong Lin Renmin University of China Linyuan Lu University of South Carolina S.-T. Yau Harvard University

Combinatorics mathscidoc:1804.06003

communications in analysis and geometry, 22, 1-17, 2014.7
[ Download ] [ 2018-04-03 14:22:51 uploaded by linyong01 ] [ 1615 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] The existence and nonexistence of global solutions for a semilinear heat equation on graphs

Yong Lin Renmin University of China Yiting Wu Renmin University of China

Analysis of PDEs Combinatorics mathscidoc:1804.03003

Calculus of Variations and Partial Differential Equations, 56, 2017.3
[ Download ] [ 2018-04-03 14:46:58 uploaded by linyong01 ] [ 1595 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Mutation of Torsion Pairs in Triangulated Categories and its Geometric Realization

Yu Zhou Department of Mathematical Sciences, Tsinghua University, 100084, Beijing, China Bin Zhu Department of Mathematical Sciences, Tsinghua University, 100084, Beijing, China

Combinatorics Representation Theory Rings and Algebras mathscidoc:2204.06002

Algebra and Representation Theory, 21, 817-832, 2017.10
[ Download ] [ 2022-04-29 16:46:18 uploaded by Onlymaths ] [ 1532 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Noetherian property of infinite EI categories

Wee Liang Gan Liping Li

Combinatorics Representation Theory Rings and Algebras mathscidoc:1702.06002

New York J. Math., 21, 369-382, 2015
[ Download ] [ 2017-02-22 10:43:11 uploaded by LipingLi ] [ 1522 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] A heat flow for the mean field equation on a finite graph

Yong Lin Yau Mathematical Sciences Center, Tsinghua University, Beijing, 100084, People’s Republic of China Yunyan Yang Department of Mathematics, Renmin University of China, Beijing, 100872, People’s Republic of China

Analysis of PDEs Combinatorics mathscidoc:2207.03008

Calculus of Variations and Partial Differential Equations, 60, (206), 2021.8
[ Download ] [ 2022-07-07 15:45:39 uploaded by yonglin ] [ 1518 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved